# SDR REXA2017071200832

- Difficulty date: July 12, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25L HAS CORROSION BETWEEN FRAMES 333 AND 319.70, IN THE FWD E&E BAY. STGR 25L REPLACED ON W/O 1014574-1000-0061 S/N 5565391.
